# SDR GTIA2014031701221

- Difficulty date: March 17, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 32,458 hours, 15,633 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Part number: D5227908020400
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OVERWING EXIT DOOR SEAL HAS SEVERE LEAK.  REMOVED LT EMERGENCY EXIT HATCH. CLEANED AND INSPECTED SEAL.  NO DEFECTS NOTED.  RE-INSTALLED EXIT HATCH.  OPS CHECK GOOD.  NO LEAKS NOTED.  ALL WORK PERFORMED IAW AMM 52-21-11, PB 401.
